# SDR EXDA2019F00189

- Difficulty date: May 2, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N962AA
- Make and model: Amd FALCONC
- Aircraft serial: 075
- Aircraft time: 18,931 hours, 13,659 cycles
- Engine: Ge CF7002D2
- Engine time: 6,258 hours, 4,901 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: MY20522008A1
- Condition: Blew Out
- Location: Bleed Air Sys
- Part time: 149 hours, 96 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DEPARTED KLRD AND DURING CLIMB OUT THE RIGHT ENGINE FIRE WARNING ILLUMINATED. THE PILOT IN CHARGE REDUCED POWER TO THE RIGHT ENGINE AND BEGAN HIS ENGINE SHUT DOWN CHECK LIST. HE ALSO DECLARED AN EMERGENCY  AND ASKED TO RETURN TO KLRD. BEFORE HE SHUT DOWN THE ENGINE THE FIRE WARNING INDICATION WAS NO LONGER ILLUMINATED,THE PILOT IN CHARGE RETURNED TO KLRD WITHOUT INCIDENT. AFTER LANDING THERE WAS NO EXTERNAL INDICATION OF A FIRE. A COMPANY MECHANIC WAS DISPATCHED TO KLRD AND FOUND A BLEED AIR LEAK WHICH CAUSED THE FALSE FIRE WARNING INDICATION. A GASKET P/N MY20522008A! WAS REPLACED.
